# SDR ASAA1149983

- Difficulty date: June 22, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Aircraft time: 59,038 hours, 33,486 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546813122
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD TRACK GOUGED AT SEVERAL AREA STA 480 520.  REPAIRED SEAT TRACK IAW B737 400 SRM 53 00 52 FIG 201 AND AS EA 400 53EA 04953.
